Pole shifting for families of linear systems depending on at most three parameters

Eduardo D. Sontag, Yuan Wang

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We prove that for any family of n-dimensional controllable linear systems, continuously parametrized by up to three parameters, and for any continuous selection of n eigenvalues (in complex conjugate pairs), there is some dynamic controller of dimension 3n which is itself continuously parametrized and for which the closed-loop eigenvalues are these same eigenvalues, each counted four times. An analogous result holds also for smooth parametrizations.

Original languageEnglish (US)
Pages (from-to)3-38
Number of pages36
JournalLinear Algebra and Its Applications
Volume137-138
Issue numberC
DOIs
StatePublished - 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Pole shifting for families of linear systems depending on at most three parameters'. Together they form a unique fingerprint.

Cite this